Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Examples of compact non-Kähler almost Kähler manifolds


Authors: Luis A. Cordero, M. Fernández and Manuel de León
Journal: Proc. Amer. Math. Soc. 95 (1985), 280-286
MSC: Primary 53C15; Secondary 32M10, 53C57
DOI: https://doi.org/10.1090/S0002-9939-1985-0801339-X
MathSciNet review: 801339
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A parametrized family of compact non-Kähler almost Kähler manifolds $ {M^{2r + 2}}$, $ r \geqslant 1$, is constructed. For $ r$ odd, these manifolds are shown to have odd first Betti number, so they cannot be Kählerian.


References [Enhancements On Off] (What's this?)

  • [1] E. Abbena, An example of an almost Kähler manifold which is not Kählerian, Boll. Un. Mat. Ital. (6) 3A (1984), 383-392. MR 769169 (86a:53036)
  • [2] L. Auslander, The structure of complete locally affine manifolds, Topology 3 suppl. 1 (1964), 131-139. MR 0161255 (28:4463)
  • [3] S. Goldberg, Curvature and homology, Academic Press, New York, 1962. MR 0139098 (25:2537)
  • [4] A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tôhoku Math. J. 28 (1976), 601-612. MR 0436054 (55:9005)
  • [5] -, Homogeneous almost Hermitian manifolds, Rend. Sem. Mat. Univ. Politec. Torino (to appear). MR 828996 (87k:53118)
  • [6] Y. Haraguchi, Sur une généralisation des structures de contact, Thèse d'Université, Univ. de Haute Alsace, Mulhouse, 1981.
  • [7] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vols. I, II, Interscience, New York, 1963-1969. MR 0152974 (27:2945)
  • [8] J. Milnor, Curvature of left invariant metrics on Lie groups, Advances in Math. 21 (1976), 293-329. MR 0425012 (54:12970)
  • [9] W. P. Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976), 467-468. MR 0402764 (53:6578)
  • [10] B. Watson, New examples of strictly almost Káhler manifolds, Proc. Amer. Math. Soc. 88 (1983), 541-544. MR 699430 (84h:53047)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 32M10, 53C57

Retrieve articles in all journals with MSC: 53C15, 32M10, 53C57


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801339-X
Keywords: Almost Kähler manifolds, generalized Heisenberg groups, locally affine manifolds
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society